# SDR CA090211004

- Difficulty date: February 9, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Engine: Pwa R985AN14B
- System (JASC): 2730 · Elevator Control System
- Part: Link
- Part number: C2CF347ND
- Condition: Worn
- Location: Bellcrank Assy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE REPLACEMENT OF THE BEARING IN THE ELEVATOR BELL CRANK ASSY, THE LINKS AND SPACERS WERE THE ELEVATOR CABLE ATTACHES WERE FOUND WORN, SPACERS WERE WORN RIGHT THROUGH (PN C2CF349ND).  THE AN3 BOLT THAT ATTACHES LINK IN PLACE WAS WORN 1/3 THROUGH.  SPACERS AND BOLTS WERE REPLACED.
